# SDR HEEA967533

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5427S
- Make and model: Skrsky S76A
- Aircraft serial: 760168
- System (JASC): 2230 · Auto Throttle System
- Part: Amplifier
- Part number: 7611123
- Condition: Inoperative
- Location: Pitch Slice
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH CHANNEL INOPERATIVE.
